# SDR IXXA06SMN352S

- Difficulty date: November 4, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62
- Aircraft serial: 45922
- Aircraft time: 79,389 hours, 24,481 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Part time: 79,389 hours, 24,481 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT WING CENTER LEADING EDGE LOWER SKIN CORRODED AT STATION XFS341.500.  REMOVED FASTENERS AS NEEDED TO REMOVE CORROSION.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION, NO CRACKS OR CORROSION FOUND AFTER DAMAGE REMOVED.  FABRICATED REPAIR DOUBLER AND FILLER.  CLEANED, TREATED AND PRIMED AREA, FILLER AND INTERNAL SURFACE OF REPAIR DOUBLER.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED REPAIR PARTS AND NEW FASTENERS IAW DC8 SRM 51-1-21, DC8 SRM 51-3-0, DC8 SRM 51-1-21, DC8 SRM 51-3-1, DC8 SRM 51-1-20D, DC8 SRM 51-1-8 PG 17-18, DC8 SRM 57-2-1 PG 2G, DC8 NDT SPM PART 06-10-01-001, DC8 SRM 51-1-8B, DC8 SRM 51-1-11, FAA FORM 811
